# SDR FDEA202111022723

- Difficulty date: November 2, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 85,134 hours, 16,339 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Hinge Bracket
- Part number: ARC050213
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING-OUTBOARD FLAP ASSEMBLY. INBOARD FORWARD HINGE (WING SIDE) PIVOT   LUG HOLE CORROSION. CORROSION AT LEFT HAND WING-OUTBOARD FLAP ASSEMBLY. INBOARD FORWARD HINGE   (WING SIDE) PIVOT LUG HOLE (#4 HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER MD-11   CMM57-44-08.OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11   CMM57-44-08 AND EA#1-5750-T0365244 PART 1 STEP 2B AND STEP 2.TITLE:WINGS-FLIGHT   SURFACES -EO1-5750-7-5002-LEFT HAND WING OUTBOARD FLAP. INBOARD FORWARD HINGE   (WING SIDE)-CORROSION REPAIR . REPAIR CLASSIFIED AS MINOR PER GMM6-2-100.
